# SDR MZZA99175

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Crack
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AIR ASIA, A 2 INCH LONG CRACK WAS FOUND ON RT LOWER TORQUE BOX VERTICAL WEB AT BS 1213.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM CHAPTER 51-40-04 FIG 1.  (M)
